Alert archive / Hawaii / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 4, NWS Honolulu, HI
NWS Honolulu, HI issued this severe thunderstorm warning at Mar 9, 2012, 5:55 AM HST for Honolulu County, Hawaii. It was in force for 50 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2012, 5:55 AM HST (15:55 UTC)
- Expired
- Mar 9, 2012, 6:45 AM HST
- In force
- 50 min
- Issued by
- NWS Honolulu, HI
- Area
- Storm-based polygon
County Honolulu County, HI
The radar
The Molokai radar (PHMO), 60 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 5:55 AM HST | HAIL 1.75 | Kaneohe, HI | HAS BEEN FALLING FOR AT LEAST 10 TO 15 MINUTES NEAR AIKAHI PARK. |
| Mar 9, 5:55 AM HST | HAIL 3 | Kaneohe, HI | HAIL OF 3 INCHES. |
| Mar 9, 6:05 AM HST | HAIL 4.25 | 2 Sse Kaneohe Station, HI | HAILSTONE SAVED BY RESIDENT MEASURED 4 1/2 INCHES ON LONG AXIS...WAS 2 1/4 INCHES WIDE...AND 2 INCHES TALL. |
| Mar 9, 6:16 AM HST | HAIL 2 | Kailua, HI | HAIL OF 2 INCHES. |
| Mar 9, 6:25 AM HST | HAIL 1.75 | Kailua, HI | HAIL OF 1 3/4 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 3:55 AM HST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lihue, (PHLI), launched 12:00Z, 3.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 461 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
804 WUHW50 PHFO 091555 SVRHFO HIC003-091645- /O.NEW.PHFO.SV.W.0004.120309T1555Z-120309T1645Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HONOLULU HI 555 AM HST FRI MAR 9 2012 THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... THE ISLAND OF OAHU IN HONOLULU COUNTY * UNTIL 645 AM HST * AT 550 AM HST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING HAIL UP TO 2 INCHES IN DIAMETER IN KANEOHE. THIS STORM WAS ALSO 10 MILES NORTHEAST OF HONOLULU...MOVING TO THE SOUTHEAST AT 10 MPH. * LOCATIONS POTENTIALLY IMPACTED INCLUDE... KAILUA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2146 15753 2133 15762 2141 15782 2152 15780 TIME...MOT...LOC 1554Z 294DEG 7KT 2142 15775 $$ R BALLARD
3 follow-up statements
884 WWHW50 PHFO 091610 SVSHFO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HONOLULU HI 610 AM HST FRI MAR 9 2012 HIC003-091645- /O.CON.PHFO.SV.W.0004.000000T0000Z-120309T1645Z/ HONOLULU HI- 610 AM HST FRI MAR 9 2012 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 AM HST FOR THE ISLAND OF OAHU IN HONOLULU COUNTY... AT 610 AM HST...THE PUBLIC WAS CONTINUING TO REPORT GOLFBALL SIZE HAIL ON KANEOHE BAY DRIVE. THIS STORM WAS LOCATED OVER KANEOHE MARINE BASE...MOVING SOUTHEAST AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT AWAY FROM WINDOWS. && LAT...LON 2146 15753 2133 15762 2141 15782 2152 15780 TIME...MOT...LOC 1610Z 294DEG 7KT 2143 15774 $$ R BALLARD
389 WWHW50 PHFO 091625 SVSHFO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HONOLULU HI 625 AM HST FRI MAR 9 2012 HIC003-091645- /O.CON.PHFO.SV.W.0004.000000T0000Z-120309T1645Z/ HONOLULU HI- 625 AM HST FRI MAR 9 2012 ...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 AM HST FOR THE ISLAND OF OAHU IN HONOLULU COUNTY... AT 625 AM HST...TRAINED WEATHER SPOTTERS WERE REPORTING HAIL LARGER THAN QUARTERS IN KAILUA. THE GROUND WAS COVERED WITH HAIL. THIS STORM WAS LOCATED OVER KAILUA...MOVING SOUTHEAST AT 5 MPH. AT 625 AM HST...LOCAL MEDIA WAS REPORTING THAT CARS HAD BEEN TOTALED BY HAIL IN KANEOHE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT AWAY FROM WINDOWS. && LAT...LON 2149 15777 2144 15762 2135 15766 2141 15782 TIME...MOT...LOC 1623Z 327DEG 5KT 2141 15775 $$ R BALLARD
288 WWHW50 PHFO 091635 SVSHFO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HONOLULU HI 635 AM HST FRI MAR 9 2012 HIC003-091645- /O.CON.PHFO.SV.W.0004.000000T0000Z-120309T1645Z/ HONOLULU HI- 635 AM HST FRI MAR 9 2012 ...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 AM HST FOR THE ISLAND OF OAHU IN HONOLULU COUNTY... AT 632 AM HST...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL LARGER THAN QUARTERS. THIS STORM WAS LOCATED OVER KAILUA...MOVING SOUTHEAST AT 5 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT AWAY FROM WINDOWS. && LAT...LON 2149 15777 2144 15762 2135 15766 2141 15782 TIME...MOT...LOC 1635Z 327DEG 5KT 2140 15774 $$ R BALLARD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 4:00 AM HST, 1 hour 55 minutes earlier.
Area forecast discussion, Mar 9, 4:00 AM HST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 400 AM HST FRI MAR 9 2012 .SYNOPSIS... THUNDERSTORMS AND HEAVY RAIN ARE IN STORE FOR THE ISLANDS TODAY. THE UPPER LEVEL FEATURE RESPONSIBLE FOR THE UNSETTLED AIRMASS A DEEP UPPER LEVEL TROUGH IS FORECAST TO KEEP THE WEATHER UNSETTLED THROUGH SATURDAY...WHILE A STRONG HIGH PRESSURE SYSTEM FAR NORTHWEST OF THE STATE MAINTAIN STRONG AND GUSTY TRADES INTO EARLY NEXT WEEK. ALL ISLANDS WILL BE VULNERABLE FOR HEAVY SHOWERS AND THUNDERSTORMS THROUGH FRIDAY NIGHT. EXPECT THE HEAVY WEATHER TO LESSEN SATURDAY... WITH A RETURN TO MORE TYPICAL TRADE WIND WEATHER FOR THE NEW WORK WEEK. && .UPDATE... DUE TO THE NATURE OF THE THUNDERSTORMS IN AND NEAR THE MAIN HAWAIIAN ISLANDS...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FROM THE ALENUIHAHA CHANNEL TO THE KAUAI NORTHWEST WATERS...THROUGH 10 AM. && .DISCUSSION... THE TIMING OF THIS EVENT CONTINUES TO EVOLVE PRETTY MUCH ON TARGET WITH OUR THINKING YESTERDAY AFTERNOON. THE SURFACE BOUNDARY REMAINS NEAR MAUI...BUT IS BEGINNING TO SHIFT TO THE WEST. AS A RESULT... OVERNIGHT WE HAVE STARTED TO SEE CONVECTION DEVELOPING OVER WINDWARD OAHU...AND MOST RECENTLY OVER KAUAI. RAINFALL RATES WITH THESE THUNDERSTORMS HAVE BEEN HIGH...WITH SEVERAL GAGES REPORTING 3 AND 4+ INCHES PER HOURS. KAUAI IN PARTICULAR HAS BEEN HARD HIT AGAIN...PARTICULARLY ALONG THE EAST AND NORTH PARTS OF THE ISLAND. THE EAST PART OF MAUI...PARTICULARLY ALONG THE ROAD TO HANA...HAS BEEN HIT HARD WITH SEVERAL THUNDERSTORMS OVERNIGHT. RADAR ESTIMATES IN THAT AREA INDICATE THAT THEY TOO HAVE HAD RAINFALL RATES IN EXCESS OF 4 INCHES PER HOUR. WATER VAPOR SHOWS THE CUT OFF UPPER LEVEL LOW ABOUT 160 MILES NORTHWEST OF KAUAI AT 3AM...WHICH MATCHES PRETTY WELL WITH THE VARIOUS MODEL SOLUTIONS. DURING THE FIRST HALF OF THE NIGHT... THUNDERSTORMS WERE NOTED BOTH TO THE NORTHEAST AND SOUTHWEST OF MAUI. MOST OF THESE STORMS WERE MORE THAN 50 MILES FROM MAUI... PLACING THEM OUTSIDE THE COASTAL WATERS. AT 3 AM...THE STORMS OUTSIDE THE COASTAL WATERS HAVE BEEN ESPECIALLY STRONG. THE UPPER LEVEL FEATURE TO THE WEST OF KAUAI IS EXPECTED TO CONTINUE TO SINK TO THE SOUTHWEST THROUGH TODAY...AND THEN BEGIN TO MOVE TO THE WEST AWAY FROM THE MAIN ISLANDS. AS THIS HAPPENS...THE UNSTABLE AIRMASS WILL FOLLOW SUIT. THIS WILL RESULT IN A GRADUAL CLEARING OF CONDITIONS FROM EAST TO WEST ACROSS THE MAIN HAWAIIAN ISLANDS. ALTHOUGH THE BIG ISLAND HAS NOT HAD A LOT FROM THIS SYSTEM...THE THREAT FOR THUNDERSTORMS REMAINS. IF THUNDERSTORMS DEVELOP...THE RESULT WILL BE A WINTRY MIX AT THE SUMMITS...SO THE WINTER WEATHER ADVISORY CONTINUES THROUGH 4PM TODAY. WINDS ON LANAI HAVE DROPPED BELOW ADVISORY LEVELS...AND WE EXPECT A MORE EASTERLY FLOW THERE TODAY...WHICH WILL HELP TO KEEP THE WINDS FROM FUNNELING THROUGH THE PAILOLO CHANNEL. AM ALLOWING THE WIND ADVISORY FOR THEM TO EXPIRE WITH THE MORNING PACKAGE. && .AVIATION... WIDESPREAD HEAVY RAIN AND SCATTERED THUNDERSTORMS OVER THE AREA WILL CONTINUE TO BRING MVFR AND AT TIMES IFR CONDITIONS TO THE TERMINALS. THUNDERSTORMS WILL ALSO PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING. AIRMETS REMAIN POSTED FOR IFR CONDITIONS OVER THE MOUNTAINS...LOW LEVEL TURBULENCE...AND ICING IN ANY CONVECTION AND MULTI-LAYERED CLOUDS. SIGMET ROMEO IN EFFECT OVER THE MAIN HAWAIIAN ISLANDS FOR THUNDERSTORMS OVER AND NEAR THE ISLANDS. && .MARINE... THE HIGH SURF ADVISORY REMAINS POSTED FOR EAST FACING SHORES OF ALL ISLANDS DUE TO A SHORT PERIOD EAST SWELL. THE ADVISORY HAS BEEN EXTENDED UNTIL 6 AM SATURDAY. THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR ALL HAWAIIAN WATERS FOR WINDS AND/OR COMBINED SEAS...WITH THESE CONDITIONS EXPECTED THROUGH AT LEAST SATURDAY MORNING. && .HFO WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR MAUI MOLOKAI LANAI OAHU KAUAI UNTIL 6 AM HST SATURDAY. SMALL CRAFT ADVISORY UNTIL 6 AM HST SATURDAY FOR ALL HAWAIIAN WATERS. HIGH SURF ADVISORY FOR THE EAST FACING SHORES TO UNTIL 6 AM HST SATURDAY. WINTER WEATHER ADVISORY FOR THE BIG ISLAND SUMMITS UNTIL 4 PM HST FRIDAY. &&
In the hours before
Local storm report, Mar 9, 4:54 AM HST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
454 AM HST FRI MAR 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL KAMUELA 20.02N 155.64W
03/08/2012 E1.00 INCH HAWAII HI PUBLIC
ON MANA ROAD
&&
ELUTUMCMLocal storm report, Mar 9, 4:58 AM HST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
458 AM HST FRI MAR 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM HAIL KAPAA 22.10N 159.35W
03/09/2012 E0.75 INCH KAUAI HI EMERGENCY MNGR
DIME SIZE HAIL BROKE JALOUSIE WINDOW ON KAWAIHAU ROAD.
&&
ELUTUMCMSpecial weather statement, Mar 9, 5:21 AM HST, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HONOLULU HI 521 AM HST FRI MAR 9 2012 HIZ008-009-091730- OAHU KOOLAU-OLOMANA- 521 AM HST FRI MAR 9 2012 ...VERY STRONG THUNDERSTORM NEAR KANEOHE MARINE CORPS BASE... AT 520 AM...RADAR INDICATED A VERY STRONG THUNDERSTORM DEVELOPING NEAR KANEOHE. THIS STORM COULD PRODUCE VERY HEAVY RAIN...FREQUENT LIGHTNING...GUSTY WINDS...AND HAIL UP TO THE SIZE OF NICKELS THROUGH 545 AM.. THIS STORM WAS NEARLY STATIONARY. R BALLARD
Local storm report, Mar 9, 5:26 AM HST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
526 AM HST FRI MAR 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD KALIHI 21.33N 157.88W
03/09/2012 HONOLULU HI BROADCAST MEDIA
LARGE TREE BRANCH FELL AND HIT POWER LINES ON KALIHI
STREET. HECO REPORTS ABOUT 30 CUSTOMERS ARE WITHOUT
POWER.
&&
ELUTUMCMLocal storm report, Mar 9, 5:48 AM HST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
548 AM HST FRI MAR 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM HAIL KANEOHE 21.41N 157.79W
03/09/2012 E1.00 INCH HONOLULU HI TRAINED SPOTTER
OBSERVED AT KANEOHE MARINE BASE.
&&
ELUTUMCMLocal storm report, Mar 9, 5:53 AM HST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
553 AM HST FRI MAR 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM HAIL KANEOHE 21.41N 157.79W
03/09/2012 E2.00 INCH HONOLULU HI TRAINED SPOTTER
REPORTED HAIL BETWEEN 1.5 TO 2 INCHES FALLING FOR THE
LAST 10 MINUTES.
&&
ELUTUMCMThe office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 3:06 PM HST | High Surf Advisory | HFO | Honolulu, Kalawao | 4 days |
| Mar 8, 3:08 PM HST | Winter Weather Advisory | HFO | Hawaii | 20 hr |
| Mar 8, 5:17 PM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
| Mar 8, 6:54 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Mar 8, 7:49 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Mar 8, 8:34 PM HST | Areal Flood Advisory | HFO | Honolulu | 6 hr |
| Mar 8, 8:52 PM HST | Flash Flood Warning | HFO | Kalawao | 6 hr |
| Mar 8, 11:48 PM HST | Areal Flood Advisory | HFO | Kauai | 3 hr |
| Mar 9, 12:44 AM HST | Special Marine Warning | HFO | 61 min | |
| Mar 9, 12:51 AM HST | Flash Flood Warning | HFO | Kauai | 3 hr |
| Mar 9, 1:15 AM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Mar 9, 1:39 AM HST | Special Marine Warning | HFO | 66 min | |
| Mar 9, 2:05 AM HST | Flash Flood Warning | HFO | Kauai | 21 hr |
| Mar 9, 2:30 AM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
| Mar 9, 2:32 AM HST | Areal Flood Advisory | HFO | Honolulu | 3 hr |
| Mar 9, 2:43 AM HST | Special Marine Warning | HFO | 62 min | |
| Mar 9, 3:00 AM HST | Special Marine Warning | HFO | 60 min | |
| Mar 9, 4:01 AM HST | Severe Thunderstorm Warning | HFO | Kalawao | 44 min |
| Mar 9, 4:11 AM HST | Flash Flood Warning | HFO | Honolulu | 3 hr |
| Mar 9, 4:19 AM HST | Special Marine Warning | HFO | 56 min | |
| Mar 9, 5:10 AM HST | Special Marine Warning | HFO | 110 min | |
| Mar 9, 5:22 AM HST | Special Marine Warning | HFO | 83 min | |
| Mar 9, 5:27 AM HST | Special Marine Warning | HFO | 81 min | |
| Mar 9, 5:28 AM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
| Mar 9, 5:29 AM HST | Severe Thunderstorm Warning | HFO | Honolulu | 31 min |
| Mar 9, 5:36 AM HST | Special Marine Warning | HFO | 84 min | |
| Mar 9, 5:38 AM HST | Flash Flood Warning | HFO | Honolulu | 3 hr |
| Mar 9, 6:07 AM HST | Special Marine Warning | HFO | 113 min | |
| Mar 9, 6:27 AM HST | Flash Flood Warning | HFO | Kalawao | 5 hr |
| Mar 9, 6:28 AM HST | Special Marine Warning | HFO | 103 min | |
| Mar 9, 6:37 AM HST | Severe Thunderstorm Warning | HFO | Kalawao | 53 min |
| Mar 9, 6:43 AM HST | Severe Thunderstorm Warning | HFO | Honolulu | 32 min |
| Mar 9, 6:52 AM HST | Special Marine Warning | HFO | 113 min | |
| Mar 9, 7:00 AM HST | Severe Thunderstorm Warning | HFO | Honolulu | 45 min |
| Mar 9, 7:10 AM HST | Special Marine Warning | HFO | 2 hr | |
| Mar 9, 7:17 AM HST | Special Marine Warning | HFO | 118 min | |
| Mar 9, 7:24 AM HST | Flash Flood Warning | HFO | Honolulu | 5 hr |
| Mar 9, 8:11 AM HST | Special Marine Warning | HFO | 94 min | |
| Mar 9, 8:32 AM HST | Special Marine Warning | HFO | 118 min | |
| Mar 9, 8:42 AM HST | Special Marine Warning | HFO | 2 hr | |
| Mar 9, 9:40 AM HST | Special Marine Warning | HFO | 2 hr | |
| Mar 9, 9:58 AM HST | Special Marine Warning | HFO | 62 min | |
| Mar 9, 10:26 AM HST | Wind Advisory | HFO | Hawaii, Honolulu, Kauai, Kalawao | 41 hr |
| Mar 9, 10:30 AM HST | Special Marine Warning | HFO | 2 hr | |
| Mar 9, 10:36 AM HST | Special Marine Warning | HFO | 114 min | |
| Mar 9, 11:40 AM HST | Special Marine Warning | HFO | 2 hr | |
| Mar 9, 11:58 AM HST | Special Marine Warning | HFO | 68 min | |
| Mar 9, 12:00 PM HST | Special Marine Warning | HFO | 59 min | |
| Mar 9, 12:25 PM HST | Special Marine Warning | HFO | 2 hr | |
| Mar 9, 1:38 PM HST | Gale Warning | HFO | 26 hr |
Nearby
Severe Thunderstorm Warnings in Hawaii, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.